# SDR UIEA2020031700487

- Difficulty date: March 14, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 69,453 hours, 11,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: TLS23885
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT POWER PACK M5168 TEST FAIL.( IAW AMM 33-51-04-902-001-001 REPLACED BATTERY ASSY AND PERFORMED TEST. THE RESULT WAS SATISFACTORY. )
